RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1551–1553 (Mi de10491)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Milyutin's Theorem in Linear-Quadratic Optimal Control Problems

A. V. Arutyunov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (481 kB)

English version:
Differential Equations, 2001, 37:11, 1627–1630

Bibliographic databases:

UDC: 517.977
Received: 26.06.2001

Citation: A. V. Arutyunov, “Milyutin's Theorem in Linear-Quadratic Optimal Control Problems”, Differ. Uravn., 37:11 (2001), 1551–1553; Differ. Equ., 37:11 (2001), 1627–1630

Citation in format AMSBIB
\Bibitem{Aru01}
\by A.~V.~Arutyunov
\paper Milyutin's Theorem in Linear-Quadratic Optimal Control Problems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1551--1553
\mathnet{http://mi.mathnet.ru/de10491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951189}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1627--1630
\crossref{https://doi.org/10.1023/A:1017977017966}


Linking options:
  • http://mi.mathnet.ru/eng/de10491
  • http://mi.mathnet.ru/eng/de/v37/i11/p1551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru